FINITE-ELEMENT APPROXIMATION OF THE PARABOLIC P-LAPLACIAN

File Description SizeFormat 
Finite Element Approximation of the Parabolic.pdfPublished version1.36 MBAdobe PDFView/Open
Title: FINITE-ELEMENT APPROXIMATION OF THE PARABOLIC P-LAPLACIAN
Authors: BARRETT, JW
LIU, WB
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Apr-1994
Citation: SIAM J NUMER ANAL Vol.( 31 ) No.( 2 ) pp 413 - 428
URI: http://hdl.handle.net/10044/1/1105
Publisher Link: http://dx.doi.org/10.1137/0731022
ISSN: 0036-1429
Start Page: 413
End Page: 428
Copyright Statement: © 1994 Society for Industrial and Applied Mathematics
Volume: 31
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx